# SDR AALA20130905006

- Difficulty date: September 5, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- Aircraft time: 103,500 hours, 16,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDU PAN ASSEMBLY DAMAGED DUE TO CARGO FIRE.  REPLACED PDU PAN ASSEMBLY SUPPORT STRUCTURE IAW AARD 51-00-05-1 & EA B767-53-031278 & DRAWING 451T2451.
